# SDR CA131021018

- Difficulty date: October 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE PILOT HEARD A LOUD NOISE FROM NR 2 ENGINE.  HE THEN NOTICED TORQUE HAD DROPPED TO 20 PERCENT BUT HE FELT NO PHYSICAL POWER CHANGE AND ASSUMED AN INDICATION PROBLEM.   THE POWER LEVER WAS RETARDED, THE NOISE REMAINED BUT THE NOISE PITCH WOULD CHANGE WITH THE PROPELLER BLADE ANGLE.  THE PILOT ELECTED TO CONTINUE TO DESTINATION WITH THE ENGINE RUNNING.  POST FLIGHT INSPECTION FOUND A FRACTURED POWER TURBINE BLADE AT MID SPAN.  ENGINE WILL BE REMOVED AND FORWARDED FOR REPAIRS.
